# SDR UALA2009120903802

- Difficulty date: December 9, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 41,651 hours, 4,974 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Unsecure
- Location: Seat 46h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

46H EMERGENCY STRIP LIGHTING FALLING OFF.  REPLACED EMERGENCY LIGHT.
